# SDR SWIA201436864

- Difficulty date: March 16, 2014
- Submitted: March 28, 2014
- Operation: Air carrier
- Aircraft: N675BR
- Make and model: Cndair CL6002B19
- Aircraft serial: 7635
- Aircraft time: 21,684 hours, 19,176 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 6013501251
- Condition: Cracked
- Location: Bs 621
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL AT LBL 36.20, AFT SIDE OF PRESSURE BULKHEAD FS 621, BELOW ENGINE BOX BEAM, IS CRACKED.  C-CHECK, INSTALLED INTERCOSTAL, IAW SRM.
